# SDR ABXA030146

- Difficulty date: May 19, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 85,167 hours, 27,272 cycles
- Engine: Pwa JT3D3B
- Engine time: 49,503 hours, 35,690 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 42D491C
- Part serial: 89017L78
- Condition: Defective
- Location: Nr 3 Engine
- Part time: 38 hours, 28 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

AT FL 330, RAT -15, NR 3 ENGINE OIL PRESSURE LIGHT ILLUMINATED WITH 51 PSI AND OIL TEMP. OF 110 DEG. DURING IDLE, TEMP WAS 115 DEGREES, RPESSURE OF 48 PSI. OIL PRESSURE LIGHT FLICKERED AT IDLE. PERFORMED ENGINE SECURING PROCEDURE. NR 3 ENGINE N2 40 PERCENT AND OIL PRESSURE OF 30 PSI WITH ENGINE SECURED. REPLACED NR 3 ENGINE OIL STRAINER. INSPECTED FOR METAL, NONE FOUND. REPLACED LOW OIL PRESSURE SWITCH AND OIL PRESSURE DIFFERENTIAL SWITCH. RUN UP AND LEAK CHECKED GOOD IAW DC-8 MM 79-20-04-2.
